Top answers from doctors based on your search:
Disclaimer

whole blueberries in stool

A 47-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Maybe...but: Yes (as answered previously on healthtap), depending on amount of blueberries consumed, other ingestants, & transit time of your gut. However dark sto ... Read More
1
1 thank
Dr. Jason Hemming
16 years experience Gastroenterology
It could: It could.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. Thomas Wright
28 years experience Phlebology
Sometimes: Yes, they do, if eaten in large enough quantity. Purple and blue dye also often cause green stool.
1
1 comment
2
2 thanks
A 39-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
That's fine: Stop worrying. It won't hurt you. I'm glad you like blueberries and they're actually somewhat good for you. Much better snacks than most of what's av ... Read More
1
1 thank
Dr. You Sung Sang
30 years experience Gastroenterology
Common: Eating a lot of blueberries will make the stool look dark purple. Not dangerous but can be unsettling to see.
A 47-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Colour of stool: Yes it is p[ossible and happens some times.
1
1 comment
A 70-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
3-5 more: days. Certain foods, especially fruits,can stain your stool,Wait 3-5 days and it should clear: drink 8-10 glasses of water daily to dilute the colorin ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
You are fine: This is the blueberries. Do not worry!
1
1 thank
A 31-year-old female asked:
Dr. Howard Eichenstein
Specializes in Emergency Medicine
Not bleeding: not bleeding..iron is likely cause of black stool
1
1 thank
A 21-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Uncommon: cannot say in your particular case, but generally, increased fiber is helpful. Adequate fluid intake is also important.
A 27-year-old female asked:
Dr. Willam Lau
9 years experience Infectious Disease
See your doctor: Why are you on metronidazole, it should not cause any bleeding but blackness ins stools could mean gastrointestinal bleeding.
A 18-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Your stool color is: most likely dietary. If it persists then go to see a health care provider for evaluation. If you become dizzy or pass out, don't wait for your stool c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month